# SDR 2000ZZZX187

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2730 · Elevator Control System
- Part: Manifold
- Part number: 654484511
- Condition: Cracked
- Location: Elevator Pcu
- Component: 654476118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD IS CRACKED AT AND AROUND THE FILTER BOWL.  FATIGUE, OVERTORQUING OF THE RETAINER AND/OR MISHANDLED.
